# SDR WX0A2014080572071

- Difficulty date: July 17, 2014
- Submitted: August 5, 2014
- Operation: Air carrier
- Aircraft: N883GA
- Make and model: Doug MD 83
- Aircraft serial: 49710
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

CABIN TEMP EXCEEDS 38C THRU 15,000 FT DURING CLIMB OUT & WILL NOT DECREASE REF LOG PAGE 508152.  REPLACED LT ACM IAW MM 21-51-01.  PERFORMED OPERATIONS & LEAK CHECK IAW MM 21-00-00, OPERATIONS CHECKED NORMAL.  OK FOR SERVICE, ALSO REF LOG PG 494591 RT PRESS REG IAW 21-31-02.
